cardiologist-icon
High blood presser
I have problem of high blood pressure i am taking losar h every morning 7.30 still my presser remains morning 8 170-100 morning 10.30 160-95 i am taking loser h for last three years
51 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there. You may need a change in medicines or dose adjustment. Kindly consult a physician in person for further examination and treatment. Re
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.